# SDR CALA2013100291656

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 86,932 hours, 13,895 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADING SELECT KNOB FALLING APART.  HEADING SELECT INOPERATIVE.  MODE CONTROL PANEL REPLACED IAW AMM 22-11-02, MCDP TEST 04 CARRIED OUT, ALL SATISFACTORY.
